# SDR DALA2017012600722

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 109,755 hours, 15,656 cycles
- Engine: Pwa PW4060
- Engine time: 96,695 hours, 15,147 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Damaged
- Location: Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

DURING TAXI OUT ,  THE RIGHT ENGINE SHUTDOWN BY ITSELF AFTER BEING STABILIZED AT IDLE.  ANOTHER AIRCRAFT REPORTED SMALL TAIL PIPE FIRE AFTER THE ENGINE HAD SHUT DOWN.  REPLACED THE RIGHT FCU, INSPECTED INLET AND EXHAUST.  SYSTEM OPERATION IS NORMAL. AS FOLLOW UP,   FOUND THE BURNER PRESSURE FLEX LINE DAMAGED NEAR THE EEC. REMOVED AND REPLACED THE BURNER PRESSURE FLEX LINE, CHECKS GOOD.
